MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 12MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 12MM; SEE H10
Model Number 02-022-35-3012
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision of (b)(6) 2021 reported in (b)(4).Mfr not yet assigned.D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: (b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm; (b)(6), 02-020-11-0230 - truliant ps cem fem ps cem left sz 3; (b)(6), 02-022-45-3020 - truliant tib fit tray cem sz 3f / 2t; (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 204-70-00 - tibial stem ext.Screw.H6.Investigation results - the truliant tib imp ps insert device with serial number 5916555 is confirmed to have been packaged in a vacuum bag that does not contain evoh.Certificate of processing was reviewed and verifies that the device was processed and irradiated appropriately for release.The cause of the patient¿s condition and subsequent two stage revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2020 then a left knee two step revision for infection on (b)(6) 2020 and the second step on (b)(6) 2020.This information was derived from the revision operative report of (b)(6) 2021, which states that the patient was status post a two-step revision for infection.It is reasonable that the three-month gap between the two reported procedures is a two-step surgical treatment plan for infection and the sales information shows that the patient received a new insert on (b)(6) 2020.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: a, b, d the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 12MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17306506
Report Number1038671-2023-01622
Device Sequence Number12552169
Product Code JWH
UDI-Device Identifier10885862304285
UDI-Public10885862304285
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-35-3012
Device Catalogue Number02-022-35-3012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale